The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (206 KB) | Metadata | Table of Contents | ZAA summary
Volume 24, Issue 4, 2005, pp. 721–734
DOI: 10.4171/ZAA/1265

Published online: 2005-12-31

Impulsive Control for Stability of Volterra Functional Differential Equations

JIANHUA SHEN[1] and JIANLI LI[2]

(1) College of Haihua, Hunan, China
(2) Hunan Normal University, China

No abstract available for this article.

No keywords available for this article.

SHEN JIANHUA, LI JIANLI: Impulsive Control for Stability of Volterra Functional Differential Equations. Z. Anal. Anwend. 24 (2005), 721-734. doi: 10.4171/ZAA/1265